MathSciNet Relay Station
MathSciNet bibliographic data
MR2824020 (2012g:35201) 35L71 (35A01 35B44 65M06)
Donninger, R.; Schlag, W. Numerical study of the blowup/global existence dichotomy for the focusing cubic nonlinear Klein-Gordon equation. Nonlinearity 24 (2011), no. 9, 2547–2562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement